# SDR SWAA012290

- Difficulty date: August 12, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 22,626 hours, 19,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: B6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED AT BS 178, LWR RH ANTENNA MOUNT.                              REPAIRED WEB PER SRM.
